£54.49 – £108.39

Connectivity of the Dao (Jian)

Event Information

Share this event

Date and Time

Location

Location

Online Event

Event description
Come explore the Connectivity of the Dao. All welcome! 'No space in between....connections. We are all connected in all ways' Dr Alex Feng

About this Event

SCHEDULE

October 25, 2020

Online via Zoom (courtesy of Intercultural Roots and the University of California at Davis (Theatre & Dance)

// PART ONE //

15:30 UK Time. London (GMT) / 8.30AM Pacific Time, San Francisco (PDT)

Room opens – break out rooms available for first 15 minutes

15:45-16:00 GMT / 8.45- 9.00 AM PDT

Opening Music Cheryl Schwartz and Bill Crossman

16:00 GMT / 9.00 AM PDT

Opening: Introductions & Overview Dr. Charlene Ossler RN, PhD Vice President, Zhi Dao Guan, The Taoist Center

The Theme: “Connectivity of the Dao: Wu Jian" Dr. Alex Feng LAc, PhD, OMD Founder, Zhi Dao Guan, The Taoist Center

16:30-17:30 GMT / 9.30-10.30 AM PDT

Keynote: The Five Constant Virtues: The Core Connection of Humanism Dr. Steve Jackowicz MAC, LAc, PhD

17:30-18:30 GMT / 10.30-11.30 AM PDT

‘Spaceless Spaces’ - Proposing a Toolkit for Personal & Professional Development with Practice Dr. Alex Boyd PG Dip, PhD

18:30-19:15 GMT / 11.30 AM -12.15 PM PDT

<< 45 MIN BREAK >> Zoom Room remains open

// PART TWO //

19:15-20:15 GMT / 12.15-1.15 PM PDT

A Space in Between Things Called: Jian Dr. Hirsh Diamant PhD

20:15-20:30 GMT / 1.15-1.30 PM PDT

Sacred Dance of Connectivity by Centre of Indigenous Arts, directed by Sahn Nicole Hill (video)

20:30-21:30 GMT / 1.30-2.30 PM PDT

Daoist Tips for Getting Back to the Garden Solala Towler

21:30-21:45 GMT / 2.30-2.45 PM PDT

<< 15 MIN BREAK >> Zoom Room OPEN

21:45-22:30 GMT / 2.45-3.30 PM PDT

Jian: In Harmony With or In Transcendence of Connectivity Charlene Ossler RN, PhD Zhi Dao Guan, The Taoist Center

22:30-23:00 GMT / 3.30-4.00 PM PDT

Open discussion

23:00-23:30 GMT / 4.00-4.30 PM PDT

Closure with Meditation: The Chant of the Three Chakras Dr. Alex Feng LAc, PhD, OMD Founder, Zhi Dao Guan-The Taoist Center

“Do not be troubled by un-knowing.” Shi Fu Alex Feng

“Thank you for the wonderful opportunity to spend time with so many kindred souls at the magnificent Gathering. It was and remains a blessing I shall not soon forget! It is indeed special to be able to share such precious experiences.”

“Just magical”

“The teaching opened a door for me to attend to the subtle.”

“Such a marvelous event! .....it feels more and more like growing, loving community every year”

“ To be with great Guides in the Way was an inspiring experience. Gives me hope in this dark time.”

“It gave me a deeper connection to Dao"

The 17th Annual Taoist Gathering is held for the purpose of providing a central time and place to bring together those interested in exploring Taoism. With the leadership of Dr. Alex Feng LAc, OMD, PhD and Dr. Charlene Ossler RN, PhD, the Gathering has been praised as a unique event by the participants for the past 16 years. The sessions will be a mix of lecture and experiential hands on practice. No prior experience nor education are necessary – just an open mind and excitement about exploring with Masters.

Dr. Alex Feng LAc, PhD, OMD Founder, Zhi Dao Guan, The Taoist Center

Dr. Steve Jackowicz MAC, LAc, PhD

Dr. Alex Boyd PG Dip, PhD

Dr. Hirsh Diamant PhD

Solala Towler

Share with friends

Date and Time

Location

Online Event

Save This Event

Event Saved